# SDR YENA201803080405

- Difficulty date: March 8, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 46,288 hours, 16,379 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tee Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RT AFT EMERGENCY EXIT BOTTOM INNER SECTION. REMOVED AND REPLACED LOWER AFT TEE SECTION IAW SRM 51-72-11 & 51-42-11 AT RT AFT EMERGENCY EXIT DOOR.
